# SDR DALA2016100307008

- Difficulty date: October 1, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 62,500 hours, 45,401 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER PAN AFT EDGE BTW BEAM 1 AND 2 STA Y= 693 AT MID CARGO DOOR. MID CARGO DOOR WAS REPAIRED PER ER/A 550293-14 REV ORG.
